# SDR C2XA11RI004

- Difficulty date: January 1, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 22,504 hours, 12,004 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2111 - EWR - FLIGHT CREW REPORTED STRONG FUEL SMELL IN COCKPIT ON TAKE OFF.  EWR MX INSPECTED APU FOR POSSIBLE FUEL LEAKS AND OI LEVEL CONDITIONS AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
